# SDR MALA010548

- Difficulty date: June 23, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 12,055 hours, 13,318 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, RT NACELLE LOWER I/B CHAFED AT STA 227.  REPAIRED IAW SAAB STATEMENT 340 SDS002027, EO S54055.  MAINTENANCE REPAIRED CHAFED AREA IAW SAAB STATEMENT.
